# SDR SWAA2024032565913

- Difficulty date: March 20, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 64,155 hours, 38,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Torn
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT DECK PANEL TORN<[01] 01 - REMOVED AND REPLACED PER [AMM 25-52-10-400-801-NG-01 (CARGO FLOOR PANEL - INSTALLATION - PERMANENT)]
